Journal of Symbolic Logic

Successors of singular cardinals and coloring theorems {II}

Todd Eisworth and Saharon Shelah

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we investigate the extent to which techniques used in [10], [2], and [3]—developed to prove coloring theorems at successors of singular cardinals of uncountable cofinality—can be extended to cover the countable cofinality case.

Article information

J. Symbolic Logic, Volume 74, Issue 4 (2009), 1287-1309.

First available in Project Euclid: 5 October 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 03E02: Partition relations

square-brackets partition relations minimal walks successor of singular cardinal


Eisworth, Todd; Shelah, Saharon. Successors of singular cardinals and coloring theorems {II}. J. Symbolic Logic 74 (2009), no. 4, 1287--1309. doi:10.2178/jsl/1254748692.

Export citation